Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician and a registered nurse concerning a 27 year old female with narcolepsy and migraines and a history of cervical dysplasia and papilloma viral infection, and no known allergies, who on 14-Aug-2006 was vaccinated intramuscularly in the left deltoid with the first dose of Gardasil vaccine (yeast) (lot#653937/0637F). Concomitant therapy included "a medication for narcolepsy", Imitrex tablets, Excedrin Migraine, Aviane and dextroamphetamine. On 14-Aug-2006, following the vaccination, the patient experienced flu-like symptoms, nausea, hot and cold sensations, weight loss, decreased energy, cold respiratory symptom, dry skin, and a taste of iron in her mouth. On 04-Oct-2006, the patient was seen by her primary care physician and her white blood count was noted to be within normal range. The patient received the second dose of Gardasil vaccine (yeast) in the right deltoid on 20-Oct-2006. On 14-Dec-2006 the patient called her physician''s office and stated that she was experiencing the same type of flu-like symptoms and thought it was related to the vaccine. At the time of this report, the patient had not recovered . Unspecified medical attention was sought. The nurse reported that the patient missed work or school due to the symptoms, however the nurse did not feel the events were serious. It was recommended to the patient not to receive the third dose of Gardasil vaccine (yeast). Additional information has been requested.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166